# SDR HALA2018111900592

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 2,473 hours, 485 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10214983
- Part serial: LSGCAL5934
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 2,233 hours, 434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYSTEM - AFTER TAKEOFF "ENG 1 START VALVE FAULT - START VALVE NOT CLOSED" ECAM. ATTEMPTED 1(ONE) ENG 1 BLEED SWITCH IS SET BUT FAILED.// REMOVED AND REPLACED #1 ENGINE START VALVE IAW AMM 80-11-03 PB 401 CONF 21 OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
